MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01232
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the head dislocated from the cup and during repair, the neck disassociated from the stem.On monday, march 21, surgeon tried to repair the dislocation, after 30 minutes, it could not be repaired, and later, the disassociation was confirmed by x-ray.Doctor's finding:the patient may have disassociated during the traction movement at the time of the repair.Component not revised: prtl0026 / profemur tl stem size6 / lot 17230401908970 / qty 1.(b)(4).

Brand Name
PROFEMUR® MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14134785
Report Number3010536692-2022-00126
Device Sequence Number4001105
Product Code LWJ
UDI-Device IdentifierM684PHA012321
UDI-PublicM684PHA012321
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01232
Device Catalogue NumberPHA01232
Device Lot Number1902277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale